| Catalog Number |
136-32-51 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Osteolysis (2377); Insufficient Information (4580)
| Date of Event |
06/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient who had an initial hip implanted, date and side unknown, underwent a revision procedure in which the liner was replaced.Revision implant: 146-32-51 cc inlay vitamin e, lateralisiert, ø 32, gr.1 a579342.No further information known at this time.
Event or Problem Description
The x-ray and ct scan showed a clear decentration of both prosthesis heads and slight osteolysis in the acetabulum as a sign of inlay wear.This was verified when the inlay was changed in june.As part of the replacement operation, in addition to the inlay exchange, the firm cup integrity was determined and the prosthesis head was replaced.
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner and combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors specified.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h4.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.